# SDR UIEA200300024

- Difficulty date: May 20, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N809MC
- Make and model: Boeing 747228F
- Aircraft serial: 20887
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT SIN, FOUND LT NOSE CARGO DOOR PORTAL FRAME CRACKED ON FUSELAGE AT BS 281, WL 312 AND LBL 40, REF SRM 53-10-04 FIG 97.  THE NOSE CARGO DOOR PORTAL FRAME CRACK WAS REPAIRED BY MODIFYING SRM 747-53-10-04 FIGURE PER REF TO MATCH THE REPAIR GEOMETRY.  THE REASON FOR DEVIATION FROM SRM, IS WHEN INSTALLING THE REPAIR SRM STEEL ANGLE, SHORT EDGE MARGINS WERE ENCOUNTERED AND TWO FASTENER HOLES WERE NOT FOUND ACCORDING TO THE SRM.  AT THE TWO MISSING FASTENER HOLES, INSTALLED BACB30NX6K INSTEAD OF THE CALLED FOR BACB30NX8K PER SRM.  AT THE SHORT EDGE MARGIN LOCATIONS, IT IS ACCEPTABLE TO INSTALL 5 REPAIR FASTENERS INSTEAD OF 6.  THE REPAIR WAS CONFIRMED BY REF B AND C.  (M)
